Any unexpected, unintended, undesired, or excessive response to a medicine that causes the following events: * requires discontinuing the medicine; * requires changing the medication therapy; * requires modifying the dose (except for minor dosage adjustments); * necessitates admission to a hospital; * prolongs stay in a healthcare facility; * necessitates supportive treatment; * significantly complicates diagnosis; * negatively affects prognosis; or * results in temporary or permanent harm, disability, or death. Conditions such as vision and hearing problems, bladder problems, dizziness, falls, delirium, and dementia that can limit older adults' abilities to carry out basic daily activities; threaten their independence; and lower their quality of life. [...] events may be related to professional practice, healthcare products, procedures, and systems, including prescribing; order communication, product labeling, packaging, and nomenclature; compounding, dispensing, distribution, administration, and education; monitoring; and use.
GE N E R ATIONS – Journal of the American Society on Aging Gloss
Pages to are hidden for
"Glossary of Terms"Please download to view full document